# SDR AALA201903199006

- Difficulty date: March 16, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 11,859 hours, 4,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part serial: 149674
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE POWER SUPPLY 10WL HAD FAILED DURING A SYSTEM TEST.  REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-51-38. OPS CHECKED NORMAL.
